International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 31 |Article ID 202018 | https://doi.org/10.1155/S016117120201178X

Branko Saric, "Conditions for convergence of the fundamental matrix of linear time-invariant time-delayed singular systems", International Journal of Mathematics and Mathematical Sciences, vol. 31, Article ID 202018, 13 pages, 2002. https://doi.org/10.1155/S016117120201178X

Conditions for convergence of the fundamental matrix of linear time-invariant time-delayed singular systems

Received31 Jan 2001
Revised13 Dec 2001

Abstract

In the introductory part of this paper the so-called general Bromwich-Wagner's theorem has been generalized. Throughout the main part of the paper, an attempt has been made to derive conditions for convergence of the fundamental matrix of linear time-invariant time-delayed singular systems. The paper ends with a counterexample pointing out the fact that certain results of the theory of linear time-invariant singular systems are incorrect.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views88
Downloads470
Citations